Ordinary differential equations/Dynamical systems
Formal normal form of Ak slow–fast systems
Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 795-800.

An Ak slow–fast system is a particular type of singularly perturbed ODE. The corresponding slow manifold is defined by the critical points of a universal unfolding of an Ak singularity. In this note we propose a formal normal form of Ak slow–fast systems.

Un système lent–rapide de type Ak est une équation différentielle ordinaire singulièrement perturbée avec une structure particulière. La varieté lente correspondante est définie par les points critiques d'un déploiment universel d'une singularité de type Ak. Dans cette note, nous proposons une forme normale formelle des systèmes lents–rapides de type Ak.

Published online:
DOI: 10.1016/j.crma.2015.06.009
Jardón-Kojakhmetov, Hildeberto 1

1 Johann Bernoulli Institute for Mathematics and Computer Science, University of Groningen, P.O. Box 407, 9700 AK, Groningen, The Netherlands
     author = {Jard\'on-Kojakhmetov, Hildeberto},
     title = {Formal normal form of $ {A}_{k}$ slow{\textendash}fast systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {795--800},
     publisher = {Elsevier},
     volume = {353},
     number = {9},
     year = {2015},
     doi = {10.1016/j.crma.2015.06.009},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.06.009/}
AU  - Jardón-Kojakhmetov, Hildeberto
TI  - Formal normal form of $ {A}_{k}$ slow–fast systems
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 795
EP  - 800
VL  - 353
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.06.009/
DO  - 10.1016/j.crma.2015.06.009
LA  - en
ID  - CRMATH_2015__353_9_795_0
ER  - 
%0 Journal Article
%A Jardón-Kojakhmetov, Hildeberto
%T Formal normal form of $ {A}_{k}$ slow–fast systems
%J Comptes Rendus. Mathématique
%D 2015
%P 795-800
%V 353
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.06.009/
%R 10.1016/j.crma.2015.06.009
%G en
%F CRMATH_2015__353_9_795_0
Jardón-Kojakhmetov, Hildeberto. Formal normal form of $ {A}_{k}$ slow–fast systems. Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 795-800. doi : 10.1016/j.crma.2015.06.009. http://www.numdam.org/articles/10.1016/j.crma.2015.06.009/

[1] Arnold, V.I.; Gusein-Zade, S.M.; Varchenko, A.N. Singularities of Differentiable Maps, vol. I, Birkhäuser, Basel, Switzerland, 1985

[2] Broer, H.W.; Kaper, T.J.; Krupa, M. Geometric desingularization of a cusp singularity in slow–fast systems with applications to Zeeman's examples, J. Dyn. Differ. Equ., Volume 25 (2013) no. 4, pp. 925-958

[3] Bröcker, T. Differentiable Germs and Catastrophes, Lecture Note Series, vol. 17, Cambridge University Press, Cambridge, UK, 1975

[4] Dumortier, F.; Roussarie, R. Canard Cycles and Center Manifolds, vol. 121, American Mathematical Society, 1996

[5] Fenichel, N. Geometric singular perturbation theory, J. Differ. Equ., Volume 31 (1979) no. 1, pp. 53-98

[6] Kojakhmetov, H. Jardón Classification of constrained differential equations embedded in the theory of slow fast systems: Ak singularities and geometric desingularization, Rijksuniversiteit Groningen, 2015 (PhD thesis 164 p)

[7] Jardón-Kojakhmetov, H.; Broer, Henk W.; Roussarie, R. Analysis of a slow–fast system near a cusp singularity, J. Differ. Equ. (2015) (submitted to)

[8] Kosiuk, Ilona; Szmolyan, Peter Scaling in singular perturbation problems: blowing up a relaxation oscillator, SIAM J. Appl. Dyn. Syst., Volume 10 (2011) no. 4, pp. 1307-1343

[9] Krupa, M.; Szmolyan, P. Extending geometric singular perturbation theory to non-hyperbolic points: fold and canard points in two dimensions, SIAM J. Math. Anal., Volume 33 (2001), pp. 286-314

[10] Krupa, M.; Szmolyan, P. Relaxation oscillation and canard explosion, J. Differ. Equ., Volume 174 (2001), pp. 312-368

[11] Krupa, M.; Wechselberger, M. Local analysis near a folded saddle-node singularity, J. Differ. Equ., Volume 248 (2010) no. 12, pp. 2841-2888

[12] Lombardi, É.; Stolovitch, L. Normal forms of analytic perturbations of quasihomogeneous vector fields: rigidity, invariant analytic sets and exponentially small approximation, Ann. Sci. Éc. Norm. Supér. (4), Volume 43 (2010), pp. 659-718

[13] Rinaldi, S.; Scheffer, M. Geometric analysis of ecological models with slow and fast processes, Ecosystems, Volume 3 (2000) no. 6, pp. 507-521

[14] Rose, M.R.; Harmsen, R. Ecological outbreak dynamics and the cusp catastrophe, Acta Biotheor., Volume 30 (1981) no. 4, pp. 229-253

[15] Szmolyan, P.; Wechselberger, M. Canards in R3, J. Differ. Equ., Volume 177 (2001) no. 2, pp. 419-453

[16] van Gils, S.; Krupa, M.; Szmolyan, P. Asymptotic expansions using blow-up, Z. Angew. Math. Phys., Volume 56 (2005) no. 8, pp. 369-397

[17] Zeeman, E.C. Differential equations for the heart beat and nerve impulse, Towards a Theoretical Biology, vol. 4, Edinburgh University Press, Edinburgh, UK, 1972, pp. 8-67

Cited by Sources: